# SDR IXXA05SMN248S

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Out Of Tolerance
- Location: Fs 10 L-22
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, LT FUSELAGE NOSE SECTION PLATING DOUBLER REPAIR EXCEED MAX RIVETS SPACING STA FS 10 L-22 LT.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 # 05448 DATED 10-05-05, SEMAN DWG # ED 4076 DATED 10-03-05, EO SEMAN # 20051294 DATED 10-05-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21 PG 1, DC8 SRM51-1-20D.  REMOVED DAMAGED SECTION IAW SEMAN DWG # ED-4076.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK NOR CORROSION FOUND.  FABRICATED REPAIR DOUBLER (AL7075T6 0.071”, FINGER DOUBLER (AL7075T6 0.032”) IAW SEMAN DWG # ED-4076. CLEANED, TREATED, PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED R
